Über die Flächenmaße im Euklidischen Raum

G. Nöbeling

Mathematische Annalen (1941/1943)

  • Volume: 118, page 687-701
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Nöbeling, G.. "Über die Flächenmaße im Euklidischen Raum." Mathematische Annalen 118 (1941/1943): 687-701. <http://eudml.org/doc/160113>.

author = {Nöbeling, G.},
journal = {Mathematische Annalen},
keywords = {Metric geometry},
pages = {687-701},
title = {Über die Flächenmaße im Euklidischen Raum},
url = {http://eudml.org/doc/160113},
volume = {118},
year = {1941/1943},

AU - Nöbeling, G.
TI - Über die Flächenmaße im Euklidischen Raum
JO - Mathematische Annalen
PY - 1941/1943
VL - 118
SP - 687
EP - 701
KW - Metric geometry
UR - http://eudml.org/doc/160113
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.